# SDR 96ZZZX3382

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103FS
- Make and model: Cessna 310R
- Aircraft serial: 310R1834
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: 1169
- Condition: Excess Wear
- Location: Alternator
- Component: 649304R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY AFTER ALTERNATOR FAILURE REVEALED PREMATURE AND EXCESSIVE WEAR ON BRUSHES.  TIME SINCE OVERHAUL 141.0 HOURS.  SUBMITTER STATED POSSIBLE DEFECTIVE BRUSHES OR IMPROPER INSTALLATION.
